# SDR DL72S953634

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Aileron
- Component: 652176633
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS PULLED THROUGH SKIN AT 2ND TAB HINGE FITTING FROM INBRD, UPPER SKIN OF LEFT OUTBOARD AILERON.  REPAIRED DURING SHOP VISIT`PER SRM 57-50-5 FIG 3.
